# SDR ASOA05209

- Difficulty date: March 6, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CARGO DOOR FLOOR LANDING PLATE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CARGO DOOR FLOOR LANDING PLATE IAW ASA EO 600-53-0117.  (M)
